Change search
ReferencesLink to record
Permanent link

Direct link
A non-existence result for a generalization of the equations of the conformal method in general relativity
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-9184-1467
2013 (English)In: Classical and quantum gravity, ISSN 0264-9381, E-ISSN 1361-6382, Vol. 30, no 7, 075004- p.Article in journal (Refereed) Published
Abstract [en]

The constraint equations of general relativity can in many cases be solved by the conformal method. We show that a slight modification of the equations of the conformal method admits no solution for a broad range of parameters. This suggests that the question of existence or non-existence of solutions to the original equations is more subtle than could perhaps be expected.

Place, publisher, year, edition, pages
2013. Vol. 30, no 7, 075004- p.
Keyword [en]
Einstein Constraint Equations, Mean-Curvature
National Category
Physical Sciences Mathematics
URN: urn:nbn:se:kth:diva-120523DOI: 10.1088/0264-9381/30/7/075004ISI: 000316227500004ScopusID: 2-s2.0-84875239988OAI: diva2:615573

QC 20130411

Available from: 2013-04-11 Created: 2013-04-11 Last updated: 2013-04-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics (Div.)
In the same journal
Classical and quantum gravity
Physical SciencesMathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 54 hits
ReferencesLink to record
Permanent link

Direct link